Open Access Library Journal

Vol.2 No.6(2015), Paper ID 68421, 14 pages

DOI:10.4236/oalib.1101583

 

Gene Mutations Associated with Temporomandibular Joint Disorders: A Systematic Review

 

Dhruvee Sangani, Akiko Suzuki, Helena VonVille, James E. Hixson, Junichi Iwata

 

Department of Diagnostic & Biomedical Sciences, The University of Texas Health Science Center at Houston School of Dentistry, Houston, TX, USA
Center for Craniofacial Research, The University of Texas Health Science Center at Houston School of Dentistry, Houston, TX, USA
The University of Texas School of Public Health Library, Houston, TX, USA
Department of Epidemiology, Human Genetics & Environmental Sciences, The University of Texas School of Public Health, Houston, TX, USA
The University of Texas Graduate School of Biomedical Sciences at Houston, Houston, TX, USA

 

Copyright © 2015 Dhruvee Sangani, Akiko Suzuki, Helena VonVille, James E. Hixson, Junichi Iwata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sangani, D. , Suzuki, A. , VonVille, H. , Hixson, J. and Iwata, J. (2015) Gene Mutations Associated with Temporomandibular Joint Disorders: A Systematic Review. Open Access Library Journal, 2, 1-14. doi: 10.4236/oalib.1101583.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.